Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Gröbner basis method for modules over rings of differential operators
Author(s) Toshinori Oaku, Takeshi Shimoyama
TypeArticle in Journal
ISSN0747-7171
URL dx.doi.org/10.1006/jsco.1994.1046
LanguageEnglish
JournalJournal of Symbolic Computation
Volume18
Number3
Pages223-248
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1994
MonthSeptember
Translation No
Refereed Yes
Webmaster